DILI from anti-TB treatment

Dataset

Description

The aim of the project was to describe drug-induced liver injury (DILI) secondary to anti-tuberculous treatment (ATT). We identified consecutive patients who developed DILI whilst on treatment for active TB; patients with active TB without DILI were selected as controls. There were 105 (6.9%) cases of ATT-associated DILI amongst 1529 patients diagnosed with active TB between April 2010 and May 2014. Risk factors for DILI were: low patient weight, HIV-1 co-infection, higher baseline ALP, and alcohol intake. Only 25.7% of patients had British or American Thoracic Society defined criteria for liver test (LT) monitoring. Half (53%) of the cases occurred within two weeks of starting ATT and 87.6% occurred within 8 weeks. Five (4.8%) of seven deaths were attributable to DILI.
Date made available10 Mar 2017
PublisherUniversity of Bristol

Cite this

Collin, S. (Creator) (10 Mar 2017). DILI from anti-TB treatment. University of Bristol. 10.5523/bris.1vdt21e4mhxxd27hso89cqmhhh